Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Penis not rock hard when erect, frequent urination. What could be the cause?

hi well my boyfriends penis doesn t get rock hard yes it s erect but not hard I get on him and am afraid I m going to break his penis cause it s bendable. He is 23 yrs old and pee very often I am concern that he may have a health issue like Diabetes or even high blood pressure . Could any of these cause him to have a semi hard penis?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there,
Thank you for your question.
I agree with you that with him peeing too much he could be having diabetes.
He can easily get himself checked by having a blood test at fasting state for diabetes.
If his blood glucose level on fasting is less than 126 then he does not have diabetes.
If it is between 100-125 then it means that he is having "prediabetes" or in other words he is in risk for getting diabetes in the future.
If his blood levels are less than 100, this means that he does not have diabetes at all.
However, having said all that, although diabetes can cause erection problems but that would usually require diabetes to be of long duration.
In other words usually people who have had diabetes for more than a decade tend to have erection problems rather than people who have just been diagnosed to be diabetic.
High blood pressure should not cause this problem
The most common cause of erection problems like this are psychological problems.
Kindest Regards
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor